# SDR ASAA2022100540183

- Difficulty date: October 5, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 27,229 hours, 8,546 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOST FMC #1 (LEFT) WHILE AT ALTITUDE FOR ABOUT 30 SECS. FMC SELF RECOVERED. GROUNDED - YES. L FMC TESTS GOOD.
